Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1992, Volume 60, Issue 5

Computing Simply Stable Equilibria<1039:CSSE>2.0.CO;2-J
p. 1039-1070

Robert Wilson

For each two-player game, a linear-programming algorithm finds a component of the Nash equilibria and a subset of its perfect equilibria that are simply stable: there are nearby equilibria for each nearby game that perturbs one strategy's probability or payoff more than others.

Log In To View Full Content